Semicontinuity properties of Kazhdan-Lusztig cells

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 39, (2009), Pages 171-192


Cédric Bonnafé

CNRS - UMR 5149

Institut de Mathématiques et de Modélisation de Montpellier

Université de Montpellier 2

Place Eugéne Bataillon

34095 MONTPELLIER Cedex

FRANCE

mailto:cedric.bonnafe@math.univ-montp2.fr






Abstract Computations in small Coxeter groups or dihedral groups suggest that the partition into Kazhdan-Lusztig cells with unequal parameters should obey to some semicontinuity phenomenon (as the parameters vary). The aim of this paper is to provide a rigorous theoretical background for supporting this intuition that will allow to state several precise conjectures.

Keywords

Classification (MSC2000) Primary: 20C08. Secondary: 20C15.

Full text

Full paper

Personal tools